Probability measures on compact semitopological semigroups
Compositio Mathematica, Tome 28 (1974) no. 2, p. 209-212
@article{CM_1974__28_2_209_0,
     author = {Chow, H. L.},
     title = {Probability measures on compact semitopological semigroups},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {2},
     year = {1974},
     pages = {209-212},
     zbl = {0288.43001},
     mrnumber = {340958},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__28_2_209_0}
}
Chow, H. L. Probability measures on compact semitopological semigroups. Compositio Mathematica, Tome 28 (1974) no. 2, pp. 209-212. http://www.numdam.org/item/CM_1974__28_2_209_0/

[1] H.L. Chow: Probability measures of finite order. J. London Math. Soc. (to appear). | MR 342954 | Zbl 0279.43001

[2] H.S. Collins: Idempotent measures on compact semigroups. Proc. Amer. Math. Soc. 13 (1962) 442-446. | MR 136679 | Zbl 0105.09601

[3] K. Deleeuw and I. Glicksberg: Applications of almost periodic compactifications. Acta Math. 105 (1961) 63-97. | MR 131784 | Zbl 0104.05501

[4] I. Glicksberg: Weak compactness and separate continuity. Pacific J. Math. 11 (1961) 205-214. | MR 120523 | Zbl 0104.33901

[5] A. Mukherjea: On the convolution equation P = P*Q of Choquet and Deny for probability measures on semigroups. Proc. Amer. Math. Soc. 32 (1972) 457-463. | MR 293687 | Zbl 0236.28011

[6] J.S. Pym: Idempotent probability measures on compact semitopological semigroups. Proc. Amer. Math. Soc. 21 (1969) 499-501. | MR 237750 | Zbl 0176.29602